# SDR 20000329SH013

- Difficulty date: February 15, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON TOP OF FLOORBEAM (CENTER SECTION) BS 360.  (X)
